Follow
Pinhui Ke
Pinhui Ke
College of Mathematics and Informatics, Fujian Normal University
Verified email at fjnu.edu.cn
Title
Cited by
Cited by
Year
On the linear complexity and the autocorrelation of generalized cyclotomic binary sequences of length 2p m
P Ke, J Zhang, S Zhang
Designs, codes and cryptography 67 (3), 325-339, 2013
442013
A generic construction of Z-periodic complementary sequence sets with flexible flock size and zero correlation zone length
P Ke, Z Zhou
IEEE Signal Processing Letters 22 (9), 1462-1466, 2014
312014
New classes of quaternary cyclotomic sequence of length 2pm with high linear complexity
P Ke, S Zhang
Information Processing Letters 112 (16), 646-650, 2012
252012
Construction of quaternary sequences of length pq with low autocorrelation
Z Yang, P Ke
Cryptography and Communications 3 (2), 55-64, 2011
242011
A further study of the linear complexity of new binary cyclotomic sequence of length p r
Z Ye, P Ke, C Wu
Applicable Algebra in Engineering, Communication and Computing 30 (3), 217-231, 2019
172019
Improved lower bound on the number of balanced symmetric functions over GF (p)
P Ke, L Huang, S Zhang
Information Sciences 179 (5), 682-687, 2009
172009
Quaternary sequences with odd period and low autocorrelation
Z Yang, PH Ke
Electronics letters 46 (15), 1, 2010
142010
On -error linear complexity of pseudorandom binary sequences derived from Euler quotients
Z Chen, V Edemskiy, P Ke, C Wu
arXiv preprint arXiv:1803.03339, 2018
122018
Optimal frequency-hopping sequences based on cyclotomy
Y Zhang, P Ke, S Zhang
2009 First International Workshop on Education Technology and Computer …, 2009
102009
Zero-difference balanced function derived from fermat quotients and its applications
Z Ye, P Ke, S Zhang, Z Chang
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2015
92015
Some notes on pseudorandom binary sequences derived from Fermat-Euler quotients
Z Ye, P Ke, S Zhang, Z Chang
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2015
82015
The Linear Complexity of a New Class of Generalized Cyclotomic Sequence with Period
L Rui-Fang, K Pin-Hui
电子与信息学报 36 (3), 650-654, 2014
82014
高非线性度多输出布尔函数的构造
常祖领, 柯品惠
电子学报 36 (1), 141, 2008
82008
New class of frequency-hopping sequences set with optimal average Hamming correlation property
PH Ke, HH Zhang, SY Zhang
Journal of China Institute of Communications 33 (9), 168-175, 2012
62012
On the autocorrelation and linear complexity of some 2p periodic quaternary cyclotomic sequences over F4
P Ke, Z Yang, J Zhang
IEICE Transactions on Fundamentals of Electronics, Communications and …, 2011
62011
Linear Complexity of a New Class of Quaternary Generalized Cyclotomic Sequence with Period
P Ke, Y Zhong, S Zhang
Complexity 2020, 2020
52020
On error linear complexity of new generalized cyclotomic binary sequences of period p2
C Wu, C Xu, Z Chen, P Ke
Information Processing Letters 144, 9-15, 2019
52019
Universal designated verifier signcryption
F Tang, C Lin, P Ke
International Conference on Network and System Security, 126-134, 2012
52012
Constructions of binary array set with zero-correlation zone
P Ke, S Zhang, F Lin
Information Sciences 197, 197-206, 2012
52012
Further results on pseudorandom binary sequences derived from Fermat-Euler quotients
Z Ye, P Ke, Z Chen
2015 10th International Conference on Information, Communications and Signal …, 2015
42015
The system can't perform the operation now. Try again later.
Articles 1–20